Jump to content

Search the Community

Showing results for tags 'mood'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, albeit moody at times. June 2020 she began to have a rapid decline in mental health, became quite severely anxious, intolerable of any noise and struggled to get out of bed, so the doctor put her back on the 75mg and she quit smoking cannabis. After reinstating 75mg of the drug, her anxiety heightened, she was in a constant state of worry and was having reoccurring thoughts, mostly surrounding her health. Without much help from the doctor, we independently decided she needed to stop taking the drug and after speaking with her doctor she began tapering 10%, but only leaving a few days between doses. At this time, we had not recognised that her symptoms were in fact perhaps a delayed withdrawal reaction from stopping cold turkey in May and it seemed quite evident the drugs were only causing more anxiety, so without much meidcal support or understanding, i thought i was doing the right thing in getting her off them ASAP. She finished tapering at the end of September and it has now been 2 weeks since her last dose - she is suffering every minute of the day, she has not slept a wink in 3 weeks, her appitite has declined and in the past few days she has not eaten anything at all, she has not been able to pass stools for 3 weeks, has no energy, the sweats and shivers are continuous she has to wear multiple layers and is still cold to the bones. I discovered this forum, thank the heavens and decided to reinstate her to 5mg, which she has taken her first dose of last night - no changes so far. Should we continue with 5mg for a few days and see if anything changes? Or consider 10mg, simce her original dose was much higher? Has anybody experienced such extreme withdrawals? I am Beyond concerned, its truly terrifying and horris to watch her go through this. I just want to take her pain away but am fonally accepting that this may be a long road to recovery. Thank you for reading, i hope you can share some experiences and offer some much meeded reassurance. 💚
  2. Hi all. Below is a chart of mood vs energy vs intellect waves I found helpful in understanding what was going on during a previous taper. Many may have seen it before since it is originally intended to explain the various types of depression. I found it helpful in understanding what was going on with my weird moods and cognition that I had never experienced prior to taper, either on or off rx, and were very confusing to me. The way I see it, as we taper these waves can be in various states (even other than those show) from day to day or even hour to hour until they find their, your particular body's own, individual natural state of homeostasis. From months to years. Maybe that state isn't ideal, but we can work on modifying it by safer, more natural means. I hope some of you find this helpful. Would love to hear your thoughts.
  3. Hello, Everyone here seems really wonderful and pretty knowledgable. I am trying to get off Lithium and Risperidone. But I need to do it safely as I am in college and can't take time off like I would like to. It seems it is hard to get off of these meds for many people. I got the "ok" from my doctor to get off of them, as I was only on them to begin with because of some traumatic things that happened in my life and I needed help adjusting.. however my doctor isn't really practicing anymore it seems.. its impossible to get ahold of her, so I am trying to figure out how to do this on my own. I really feel I am ready to be off of them yet cannot find a clear answer on the web as the how to do it. Can anyone help me? I have a very long history with medications (I was pretty sick for about 10 years.. only some of the meds are listed in my signature, mostly just ones during my worst) and while getting off of them, I never had withdrawals from any of them besides Citalopram. Currently, I am on 4.5mg of Risperidone and have been for a couple of years and I am on 1200mg of Lithium and have been on it for the same amount of time. I'm not sure if weight/height/age matter for getting off medications but in case it does I am 5'2 124lbs and am 24 years old. I would like to know how slowly I have to go off of these in order for it to not really effect much of my life or if I just need to be prepared to feel awful. Also, should I go one at a time? And if so, which medication should I start with? I am also on Amitriptyline. I deal with depression sometimes. Will going off of Lithium and Risperidone effect my mood? Also, when I was sick those years, I lived in a room and never left, it effected me very much. Thats why I am on Lithium and Risperidone now. When I re-entered society, it was pretty scary and created a lot of anxiety. Just having to ask someone a question was so foreign and startling to me that I decided to go on these drugs to help lower my anxiety and urges that I would get because of fear. I have readjusted really well, am doing great in school, finally able to talk to people, and hopefully will soon be able to better make friends, but these medications effect parts of my brain that I think I need. These medications make me feel less and I miss feeling what is around me. My art practice has kind of crumbled since I've been on them. They were helpful when I needed them but as I have said, I just feel it is time to be off of them. However, I am worried that going off will effect my ability to think clearly. I have come across this information in a few different places. But all in all, I just need some advice as to how to get off of these. If anyone has any advice for me about anything I have shared in terms of these medications, why I am on them or what to do to get off of them, I would really appreciate it. As I am worried I will fall back into a bad place if I don't go off of Lithium and Risperidone carefully. And although I don't have many withdrawals, I am very prone to side effects. If you have shared experiences or stories with either of these medications that would help me, please share them with me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy